Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2011, 1:43 AM EDT for Kent County, Delaware. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 1:43 AM EDT (05:43 UTC)
- Expired
- Jun 22, 2011, 2:45 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WWUS81 KPHI 220543
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 AM EDT WED JUN 22 2011
DEZ002>004-220645-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
143 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
MIDDLETOWN TO 14 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WOODSIDE...VIOLA AROUND 200 AM...
WYOMING...WOODSIDE EAST AROUND 215 AM...DOVER SPEEDWAY...MILFORD
AROUND 230 AM...WOODLAND BEACH AND SLAUGHTER BEACH AROUND 245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3883 7573 3929 7576 3930 7570 3929 7568
3931 7559 3937 7551 3934 7545 3920 7538
3916 7540 3909 7540 3898 7529 3893 7530
3880 7516 3874 7512 3866 7569
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 1:33 AM EDT, 10 minutes earlier.
Area forecast discussion, Jun 22, 1:33 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 133 AM EDT WED JUN 22 2011 .SYNOPSIS... A WARM FRONT SOUTHWEST OF OUR AREA TONIGHT WILL MOVE GRADUALLY NORTHEASTWARD INTO OUR REGION WEDNESDAY...AND STALL WEDNESDAY NIGHT THROUGH THURSDAY. A COLD FRONT IS FORECAST TO PASS THROUGH THE MID ATLANTIC REGION AROUND FRIDAY. A WARM AND SOMEWHAT UNSTABLE AIRMASS IS EXPECTED FOR THE WEEKEND...BUT HIGH PRESSURE TAKING SHAPE OVER THE GREAT LAKES DURING THE WEEKEND IS FORECAST TO MOVE EASTWARD INTO OUR AREA BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... CONDITIONS WERE NOT UNSTABLE ENOUGH TO GET SHOWERS AND THUNDERSTORMS GOING THIS AFTERNOON...ALTHOUGH A FEW CUMULUS TRIED TO BUILD AND A FEW ISOLATED AND VERY WEAK CELLS WERE NOTED ON RADAR...MAINLY NORTH. A FEW HEAVY SHOWERS AND SOME THUNDERSTORMS OCCURRED NORTH OF OUR AREA OVER THE CATSKILLS AND SANK SOUTHWARD. PRECIPITATION OCCURRED IN OUR AREA THIS MORNING WITH THE WAVE ASSOCIATED WITH THE MCS FROM THE OHIO VALLEY. TODAY LOOKED LIKE THE TRANSITION DAY...AS IT WAS MORE UNSTABLE THAN MONDAY AND MOISTURE WAS ACCUMULATING. WITH NEGATIVE VORTICITY ADVECTION AND WITH NO REAL FORCING EARLY TONIGHT...PRECIPITATION CHANCES WERE CUT BACK FOR MUCH OF TONIGHT, ESPECIALLY EAST, AS WERE SKY COVER GRIDS. PERHAPS SOME CONVECTION CAN BE GENERATED AGAIN TO OUR WEST AND WILL MAKE IT INTO OUR WESTERN AREAS DURING THE OVERNIGHT PERIOD AS IT WEAKENS. MOS TEMPERATURES LOOKED DECENT AND WERE RELIED ON HEAVILY. CLOUD COVER MAY NOT INCREASE UNTIL AFTER MIDNIGHT, AND THAT MAINLY WEST...BUT TEMPERATURES SHOULD DROP INTO THE MID TO UPPER 60S IN MOST AREAS OVERNIGHT, EXCEPT NEAR 70 IN THE URBAN HEAT ISLAND SPOTS. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/... THE WARM FRONT MOVES SLOWLY EASTWARD LATE TONIGHT INTO WEDNESDAY. THERE STILL REMAINS THE POSSIBILITY THAT THE FRONT WILL NOT MAKE IT THROUGH THE ENTIRE REGION AND WILL INSTEAD STALL ACROSS THE FORECAST AREA. THE GUIDANCE DIFFERS ON THE LOCATION OF THE FRONT AND VARIES FROM BISECTING THE FORECAST AREA TO MAKING IT ALL THE WAY TO OUR NORTH. THIS WILL HAVE A DIRECT IMPACT ON TEMPERATURES AS THE AREAS TO THE SOUTH OF BOUNDARY WILL BE FULLY ENTRENCHED IN THE WARM SECTOR WHILE THE AREAS TO THE NORTH OF THE FRONT SHOULD REMAIN COOLER. THEREFORE, THERE STILL REMAINS LOWER CONFIDENCE THAN USUAL WITH RESPECT TO WEDNESDAYS FORECAST. ALSO, THERE WILL BE SOME CLOUDS STREAMING ACROSS WEDNESDAY AS THE REMNANTS OF AN MCS MOVES ACROSS PENNSYLVANIA AND PUSHES THEM OUT WAY. SEVERAL FACTORS MAY END UP LIMITING HEATING AT THE SURFACE AND WE HAVE KEPT TEMPERATURES MAINLY IN THE LOWER 80S FOR THE DAY. A TROUGH ON THE LEE SIDE OF APPALACHIANS LOOKS TO SET UP ACROSS OUR AREA AND COULD BE THE SOURCE OF LIFT NEEDED TO GET THUNDERSTORMS GOING IN THE AFTERNOON. VERTICAL SHEAR IS VERY LIMITED AND STORMS WILL LIKELY BE SLOW MOVERS AND MULTI CELLULAR IN NATURE. PRECIPITABLE WATERS ALSO BEGIN TO INCREASE AND RISE IN EXCESS OF 2 INCHES BY WEDNESDAY AFTERNOON/EVENING. WHEN PWATS GET OVER 2 INCHES IN JUNE IT INDICATES A DEPARTURE GREATER THAN 2SD OF NORMAL AND IS A GOOD INDICATOR THAT DEVELOPING STORMS WILL LIKELY BE EFFICIENT RAINMAKERS. THEREFORE, THE POTENTIAL FOR FLASH FLOODING WILL ALSO INCREASE. AS FAR AS FLASH FLOODING GOES, THE MOST PRONE AREAS REMAIN ACROSS NORTHERN AND CENTRAL NEW JERSEY AND THE SOUTHERN POCONOS. LATEST GUIDANCE SHOWS THE BULK OF THE PRECIPITATION STAYING OFF TO OUR NORTH AND WE HAVE DECIDED TO NOT ISSUE A FLOOD WATCH AT THIS TIME. SHOULD THE PRECIP SHIFT SOUTHWARD, WE WOULD BE MORE AT RISK AND WATCH MAY BE NEEDED. WE WILL CONTINUE TO MONITOR THIS. THE INCREASED MOISTURE WILL ALSO RAISE DEWPOINTS INTO THE UPPER 60S TO LOWER 70S FOR WEDNESDAY AND THURSDAY MAKING IT NOT ONLY HOT OUT BUT QUITE HUMID AS WELL. WEDNESDAY NIGHT WE SEE YET ANOTHER SHORTWAVE ROTATE AROUND THE MID LEVEL RIDGE, KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST. BY THURSDAY, THE MID LEVEL RIDGE HAS STARTED TO MOVE EASTWARD, PLACING US IN A DEEP LAYER OF SOUTHWEST FLOW. SKIES SHOULD BE A LITTLE BIT CLEARER WITH WILL ALLOW FOR MORE SURFACE HEATING TO TAKE PLACE. TEMPERATURES SHOULD START TO RISE INTO THE MID TO UPPER 80S, WITH SOME LOWER 90S, ACROSS THE AREA. AGAIN, THERE WILL BE A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS, MAINLY IN THE AFTERNOON. A COLD FRONT APPROACHES FOR FRIDAY WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LOTS OF FLOW ALOFT TO START AS THE UPPER MIDWEST TROF LIFTS INTO SE CANADA AND WEAKENS OVER THE WEEKEND WITH HEIGHTS AT 500 MB SLOWLY RISING-WARMING....SUGGESTING AT LEAST A TEMPORARY RESPITE FROM THE SHOWERY PATTERN. TEMPS: WARMER THAN NORMAL THROUGH AT LEAST SATURDAY BUT MAY COOL SLIGHTLY TO NEAR NORMAL NEXT SUNDAY MONDAY AND TUESDAY. QPF: MOST EVIDENT OPPORTUNITIES FOR RAINFALL APPEAR TO BE FRIDAY NIGHT-SATURDAY NIGHT WITH A PROBABLE DRIER PERIOD SHAPING UP SUNDAY AND MONDAY. CONFIDENCE: ABOVE AVERAGE THROUGH SUNDAY FOR TEMPS/QPF OPPORTUNITIES-TRENDS AS POSTED IN THE DETERMINISTIC 330 PM FCST. THEREAFTER...LOTS OF MODEL SPREAD ON SOLUTIONS FOR NEXT MONDAY-TUESDAY AND CONFIDENCE ON QPF IS MUCH BELOW AVG THEN. THE DAILIES BELOW... FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE PRIMARY TROUGH ALOFT IN THE GREAT LAKES WILL SLOWLY WEAKEN NEWD INTO SE CANADA. THAT PROBABLY MEANS...MAINLY DIURNAL HEAT DRIVEN AFTERNOON-EVENING SHOWERS/SCT TSTMS IN THE WARM SECTOR AHEAD OF THE COOL FRONT. 12Z/21 EC AND GEFS SFC FRONTAL PASSAGE EVOLUTION DIFFER. ITS POSSIBLE MOST OF THIS 36 HOUR PERIOD WILL BE RAINFREE. SUNDAY/MONDAY...THE COOL FRONT SHOULD PASS OFFSHORE AND A RAINFREE LOW HUMIDITY PERIOD SHOULD OCCUR SUNDAY INTO MONDAY. THERE COULD BE SOME LEFTOVER SHOWERS IN THE MORNING IN THE SOUTHERN PART OF THE FORECAST AREA BUT CONFIDENCE IS LESS THAN AVERAGE ON THE POTENTIAL SHOWERS FOR EARLY SUNDAY. NEXT TUESDAY...LOW CONFIDENCE FORECAST AS MODEL SOLUTIONS VARY. ODDS AS OF THIS WRITING FAVOR AT LEAST DRY START BUT CAN SEE A SOGGIER SCENARIO IF A TROUGH ALOFT DEVELOPS OVERHEAD AS HINTED IN SOME OF THE MODEL MEMBERS. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUE ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH CONVECTION WELL NORTH OF THE AREA...AND A MORE IMPRESSIVE AREA OF CONVECTION SOUTH CENTRAL PENNSYLVANIA...EASTERN MARYLAND AND CENTRAL DELAWARE. THE SOUTHERN AREA OF CONVECTION APPEARS TO BE FORMING ALONG AND JUST AHEAD OF A SURFACE FRONT THROUGH THE REGION. BASED ON THE MOVEMENT OF THE CONVECTION...KILG WAS THE ONLY TERMINAL SITE TO HAVE AN EXPLICIT MENTION OF CONVECTION EARLY THIS MORNING. THE AIRMASS IS FAIRLY STABLE TO THE EAST OF THE FRONT...AND THE CONVECTION SHOULD BECOME ELEVATED AS IT MOVES EAST. IT IS POSSIBLE THAT KMIV COULD BE AFFECTED LATER THIS MORNING AS WHATEVER SURVIVES MOVES EAST. THIS IS NOT INCLUDED IN THE TERMINAL FORECAST...AND IT WILL BE AMENDED AS NEEDED. AFTER SOME MVFR CONDITIONS IN PATCHY FOG AND HAZE THROUGH ABOUT 1300 UTC...THE FORECAST WILL BE INFLUENCED IN LARGE PART BY THE POSITION OF THE SURFACE FRONT. NORTH OF THE FRONT...CONDITIONS SHOULD REMAIN VFR WITH STABLE CONDITION. SOUTH OF THE FRONT...VFR CONDITIONS ARE EXPECTED WITH POSSIBLE CONVECTION AS CONDITIONS BECOME MODERATELY UNSTABLE ALONG WITH JUST ENOUGH SHEAR FOR ORGANIZATION. SINCE THE DEVELOPMENT OF NEW CONVECTION IS MORE THAN 6 HOURS AWAY...THE POTENTIAL WAS INCLUDED AS A CB REMARK. THE POTENTIAL FOR CONVECTION SHOULD DIMINISH AFTER ABOUT 0300 UTC THURSDAY. AFTER THIS...THE FORECAST BECOMES A BIT MORE PROBLEMATIC AS THE NAM MODEL SOUNDINGS AND MOS SUGGEST IFR CEILINGS WILL DEVELOP IN THE SOUTH TO SOUTHEAST FLOW. THIS WILL BE HIGHLY DEPENDENT ON WHERE THE SURFACE FRONT IS. FOR NOW...THIS WAS HINTED AT WITH A SCATTERED DECK BELOW 1000 FEET. THIS WILL BE EXPANDED UPON FOR THE 1200 UTC TERMINAL FORECAST ISSUANCE. OUTLOOK... ANY IFR CEILINGS SHOULD DISSIPATE THURSDAY MORNING (IF THEY OCCUR AT ALL)...AND GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY. ONCE AGAIN...CONVECTION BECOMES POSSIBLE SOUTH OF THE FRONT. WITH A BIT MORE ORGANIZATION (BASED ON THE MID LEVEL WIND PATTERN)...CONVECTION COULD BECOME MORE WIDESPREAD THURSDAY AFTERNOON AND EVENING. RIGHT NOW...IT WOULD APPEAR AS THOUGH THE BEST CHANCE OF CONVECTION DURING THIS TIME WOULD BE SOUTH OF KPHL. GENERALLY VFR CONDITIONS ARE EXPECTED THURSDAY NIGHT...WITH LOCAL MVFR VISIBILITIES IN FOG. MORE CONVECTION IS POSSIBLE FRIDAY AFTERNOON AND AGAIN SATURDAY AFTERNOON. OUTSIDE OF THESE AREAS...GENERALLY VFR CONDITIONS ARE EXPECTED FRIDAY INTO SATURDAY. OUTLOOK... MOSTLY MVFR IN HAZE AND OVERNIGHT PATCHY FOG. SCATTERED SHOWERS/TSTMS WILL PRODUCE BRIEFLY LOWER CONDITIONS WED NIGHT AND AGAIN THU...FRI AND POSSIBLY SAT AFTERNOONS. && .MARINE... NO HEADLINES. HIGH PRESSURE TO THE EAST AND A DEEP LOW WELL TO THE WEST WILL CONTINUE TO PRODUCE A SRLY FLOW ON THE WATERS. WIND SPEEDS WILL MOSTLY REMAIN AROUND 10 KTS...BUT OCNLY HIGHER. CONDITIONS SHOULD REMAIN MOSTLY SUB-SCA TONIGHT THROUGH THURSDAY. THERE IS THE POSSIBILITY FOR SOME SCA CONDITIONS LATER THU INTO FRI AS THE DEEP AND PERSISTENT FLOW MAY EVENTUALLY RESULT IN SOME 5 FT SEAS. SCATTERED SHOWERS/TSTMS WILL BRING LOCALLY HIGHER WINDS AND WAVES WED-FRI. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE/MEOLA NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...DRAG AVIATION...HAYES MARINE...DRAG/O'HARA
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT TUE JUN 21 2011 NJZ001-007>010-012-015-PAZ054-055-062-222000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-NORTHAMPTON- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ060-061- 067>071-222000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON WEDNESDAY EVENING AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HAIL AND HEAVY RAINS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 11:57 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT TUE JUN 21 2011
MDZ008-012-015-019-220500-
CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1157 PM EDT TUE JUN 21 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CECIL...KENT...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF CENTERVILLE...
MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR STARKEY
CORNER...CHURCH HILL AROUND 1215 AM...SUDLERSVILLE...MILLINGTON
AROUND 1230 AM...MASSEY AND SASSAFRAS AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3877 7640 3875 7635 3887 7625 3882 7621
3883 7620 3894 7624 3890 7624 3893 7628
3884 7638 3885 7639 3905 7631 3905 7629
3900 7627 3900 7618 3915 7628 3954 7580
3918 7579 3868 7633
HAYESSpecial weather statement, Jun 22, 12:40 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT WED JUN 22 2011
DEZ001-002-MDZ008-012-015-019-020-220545-
CAROLINE MD-CECIL MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
TALBOT MD-
1240 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S AND TALBOT COUNTIES...
AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
CENTERVILLE TO 7 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR JUMPTOWN...MORGNEC AROUND 1245
AM...GRIFFIN...CRUMPTON AROUND 100 AM...GALENA...TEMPLEVILLE AROUND
115 AM...MASSEY...SANDTOWN AROUND 130 AM...HAZLETTVILLE AND CLAYTON
AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3947 7560 3932 7550 3908 7540 3889 7553
3878 7608 3890 7602 3914 7600 3930 7608
HAYESSpecial weather statement, Jun 22, 12:55 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 AM EDT WED JUN 22 2011
MDZ008-PAZ067-220600-
CECIL MD-CHESTER PA-
1255 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
LANCASTER TO 27 MILES WEST OF ELKTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ROCK SPRINGS...RICHARDSMERE AROUND 130
AM...WEST NOTTINGHAM...FARMINGTON AROUND 145 AM...GLEN ROY AND ZION
AROUND 200 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3973 7623 3973 7615 3978 7607 3985 7603
3987 7601 3992 7601 4002 7596 4002 7595
3960 7580 3959 7613 3962 7616 3965 7617
3970 7624
HAYESSpecial weather statement, Jun 22, 1:01 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT WED JUN 22 2011
DEZ003-MDZ015-019-020-220600-
CAROLINE MD-INLAND SUSSEX DE-QUEEN ANNE'S MD-TALBOT MD-
101 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN ANNE'S...SUSSEX
AND TALBOT COUNTIES...
AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
EASTON TO 10 MILES SOUTHWEST OF EASTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ST. MICHAELS AROUND 115 AM...
COPPERVILLE...TRAPPE AROUND 130 AM...WINDYHILL...HAMBLETON AROUND
145 AM...CHOPTANK AND TANYARD AROUND 200 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3873 7625 3870 7627 3871 7633 3878 7637
3885 7629 3888 7632 3884 7638 3891 7637
3893 7629 3888 7632 3882 7621 3889 7621
3893 7627 3891 7622 3897 7599 3859 7569
3867 7576 3869 7586 3857 7607
HAYESSpecial weather statement, Jun 22, 1:29 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EDT WED JUN 22 2011
DEZ001-MDZ008-012-NJZ016-220630-
CECIL MD-KENT MD-NEW CASTLE DE-SALEM NJ-
129 AM EDT WED JUN 22 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...KENT...NEW CASTLE AND
SALEM COUNTIES...
AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MIDDLETOWN...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT PLEASANT...
BRANTWOOD AROUND 145 AM...SAINT GEORGES...BEAR AROUND 200 AM...
DELAWARE CITY...PORT PENN AROUND 215 AM...PENNSVILLE AND NEW CASTLE
AROUND 230 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3956 7598 3971 7549 3955 7538 3948 7556
3950 7557 3952 7554 3956 7553 3958 7554
3958 7556 3954 7555 3947 7559 3937 7584
HAYESSpecial weather statement, Jun 22, 1:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 AM EDT WED JUN 22 2011
DEZ002>004-220645-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
143 AM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
MIDDLETOWN TO 14 MILES NORTHWEST OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WOODSIDE...VIOLA AROUND 200 AM...
WYOMING...WOODSIDE EAST AROUND 215 AM...DOVER SPEEDWAY...MILFORD
AROUND 230 AM...WOODLAND BEACH AND SLAUGHTER BEACH AROUND 245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3883 7573 3929 7576 3930 7570 3929 7568
3931 7559 3937 7551 3934 7545 3920 7538
3916 7540 3909 7540 3898 7529 3893 7530
3880 7516 3874 7512 3866 7569
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:31 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 22, 8:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 36 min |
| Jun 22, 9:31 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 44 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 53 min |
| Jun 22, 3:59 PM EDT | Special Weather Statement | PHI | Mercer | 61 min |
| Jun 22, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 61 min |
| Jun 22, 4:06 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 53 min |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 66 min |
| Jun 22, 4:53 PM EDT | Tornado Warning | PHI | Sussex, Warren | 37 min |
| Jun 22, 5:11 PM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 34 min |
| Jun 22, 5:31 PM EDT | Tornado Warning | PHI | Monmouth, Ocean | 29 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 48 min |
| Jun 21, 9:37 PM EDT | Areal Flood Advisory | PHI | Monroe | 116 min |
| Jun 22, 2:15 AM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware | 60 min |
| Jun 22, 2:57 AM EDT | Special Weather Statement | PHI | Delaware | 63 min |
| Jun 22, 3:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 115 min |
| Jun 22, 4:13 AM EDT | Special Weather Statement | PHI | Carbon | 92 min |
| Jun 22, 6:32 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 58 min |
| Jun 22, 8:00 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 60 min |
| Jun 22, 1:48 PM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jun 22, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 67 min |
| Jun 21, 11:57 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 63 min |
| Jun 22, 12:40 AM EDT | Special Weather Statement | PHI | Caroline | 65 min |
| Jun 22, 12:55 AM EDT | Special Weather Statement | PHI | Cecil | 65 min |
| Jun 22, 1:05 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 55 min |
| Jun 22, 1:29 AM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 22, 1:47 AM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 105 min |
| Jun 22, 2:02 AM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Jun 22, 2:31 AM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Jun 22, 12:18 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.